Open Access
2013 Strongly Almost Lacunary I -Convergent Sequences
Adem Kılıçman, Stuti Borgohain
Abstr. Appl. Anal. 2013(SI27): 1-5 (2013). DOI: 10.1155/2013/642535


We study some new strongly almost lacunary I -convergent generalized difference sequence spaces defined by an Orlicz function. We give also some inclusion relations related to these sequence spaces.


Download Citation

Adem Kılıçman. Stuti Borgohain. "Strongly Almost Lacunary I -Convergent Sequences." Abstr. Appl. Anal. 2013 (SI27) 1 - 5, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095204
MathSciNet: MR3124083
Digital Object Identifier: 10.1155/2013/642535

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI27 • 2013
Back to Top